eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Cialis cause Ocular hypertension?

Summary: Ocular hypertension is found among people who take Cialis, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Moduret, and have Erection problems.

We study 8,173 people who have side effects while taking Cialis from FDA and social media. Among them, 7 have Ocular hypertension. Find out below who they are, when they have Ocular hypertension and more.

You are not alone: join a mobile support group for people who take Cialis and have Ocular hypertension >>>

 

 

 

 

Cialis

Cialis has active ingredients of tadalafil. It is often used in erection problems. (latest outcomes from 9,188 Cialis users)

Ocular hypertension

Ocular hypertension (intraocular pressure higher than normal) has been reported by people with high blood pressure, multiple myeloma, gastrooesophageal reflux disease, pain, macular oedema. (latest reports from 888 Ocular hypertension patients)

On Jan, 27, 2015: 8,173 people reported to have side effects when taking Cialis. Among them, 7 people (0.09%) have Ocular Hypertension.

Trend of Ocular hypertension in Cialis reports

Time on Cialis when people have Ocular hypertension * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ocular hypertension0.00%50.00%50.00%0.00%0.00%0.00%0.00%

Age of people who have Ocular hypertension when taking Cialis * :

0-12-910-1920-2930-3940-4950-5960+
Ocular hypertension0.00%0.00%0.00%0.00%0.00%14.29%14.29%71.43%

Severity of Ocular hypertension when taking Cialis ** :

n/a

How people recovered from Ocular hypertension ** :

n/a

Top conditions involved for these people * :

  1. Erectile dysfunction (5 people, 71.43%)
  2. Hypertension (1 people, 14.29%)
  3. Glaucoma (1 people, 14.29%)

Top co-used drugs for these people * :

  1. Moduret (3 people, 42.86%)
  2. Cosopt (1 people, 14.29%)
  3. Hydrochlorothiazide (1 people, 14.29%)
  4. Telmisartan (1 people, 14.29%)
  5. Norvasc (1 people, 14.29%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ocular Hypertension while taking Cialis?

You are not alone! Join a mobile support group:
- support group for people who take Cialis and have Ocular Hypertension
- support group for people who take Cialis
- support group for people who have Ocular Hypertension

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Cialis, Ocular hypertension

You may be interested at these reviews (Write a review):

  • Death from heart attack
    My dad was taking this drug and had a massive heart attack at 58 years old on July 19th!!! I would warn anyone from taking this!!!
  • Chills associated with ibuprophen (1 response)
    I generally respond well to medication. I am a senior who has chronic pain from a c1-c2 fusion. Codeine works well, and I don't use a lot. Still, I sought alternatives to opiates for nerve pain. I lice in a colder climate. It took me quite a while to associate susceptibility to becoming chilled with Ibuprophen. I thought it was age and/or the weather. Perhaps these are factors; but it happens every time I use Ibuprophen. I share this hoping it can help others.

More reviews for: Cialis, Ocular hypertension

Comments from related studies:

  • From this study (2 months ago):

  • when cialis is wearing off I sometimes feel awful like withdrawal symptoms or something

    Reply

  • From this study (4 months ago):

  • femur

    Reply

  • From this study (4 months ago):

  • Also have been drinking more alcohol than normal. I am just nervous that if could be rosacea or lupus start...but the 2 drugs I have been taking do both lead to my symptoms..

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.